# SDR QXEA0100926

- Difficulty date: June 2, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 4,891 hours, 6,811 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Trunnion
- Condition: Damaged
- Location: Nr 2 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 2 EXHAUST INBOARD TRUNNION TRACK IS GROOVED .050 . REMOVED AND REPLACED TRUNNION TRACK. INSTALLED 4 BOLTS AND SAFETY WIRED.
